Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Reasons for getting eye floaters - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   How can I help yiuy
User :   Hello Doctor
User :   I think I have a floater in my eye. I came to know about this abt a week back
User :   ie through google search
Doctor :   k
User :   a black spot like thing wsa appearing. I had heard abt this from someone. SO i got a doubt & checked it in google.
User :   I want to get tested from a doctor to know the reason & if there is any harm from it
Doctor :   Let me tell you one thing
Doctor :   Floaters are common in normal eyes too
Doctor :   Most eye floaters are caused by age-related changes that occur as the jelly-like substance (vitreous) inside your eyes becomes more liquid.
User :   o
User :   is there any treatment
Doctor :   If you notice a sudden increase in the number of eye floaters you see
Doctor :   especially if you also see flashes of light or notice that your vision has become hazy
Doctor :   Most eye floaters require no treatment. If your eye floaters are so numerous that they significantly interfere with your vision
User :   as of now i feel it is irritating. i read abt this. but better to get tested from a doctor i feel.
Doctor :   ok
Doctor :   u can get it tested
User :   I wear contact lens. I have Myopia. My left eye is red & it becomes more in the eveings. & this floater is also in the left eye only
Doctor :   ok
Doctor :   we will fix an apoointment with the eye specialist for u
User :   Confirmed
Doctor :   One of our doctors will get back to you soon with all the relevant details.
Doctor :   thankx for visiting healthcaremagic
User :   thank you..
Doctor :   bye for now
User :   bye

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor